# SDR CA131209014

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,982 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTS FUEL LEAKS FROM ELECTRIC FUEL BOOST PUMP WHEN OPERATING: TROUBLESHOOTING CARRIED OUT AND FOUND FUEL LEAKS FROM ELECTRIC FUEL BOOST PUMP MOTOR SHAFT SEAL WHILE OPERATING.  REMOVED PN 4140-00-17.
